| Model Number |
H7493942832500 |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that device entrapment occurred.The target lesion was located in the right coronary artery.A 5.00 x 32mm synergy megatron drug eluting stent was advanced and implanted for treatment.However, the stent delivery system was stuck on the non-boston scientific (bsc) guidewire following deployment of stent.The entire system was pulled out together and the procedure was completed with this device.There were no patient complications reported.